Discussions By Symptom: Abdominal Pain

Pain in my abdomen or uterus or cervix

Posted In: Abdominal Pain 2 Replies
  • Posted By: Anonymous
  • August 28, 2014
  • 06:04 AM

I had an IUD inserted in June of 2013. Since then it hurts when I have sex. Actually I am always in pain. I went to the doctors a few months after the pain started to get the IUD checked. The doctor told me that IUD appeared to be in the right place and suggested I take Tylenol to help with the discomfort during sex. I told the doctor that I hurt. It hurts when I cough, it hurts to use the restroom, it hurts when any type of pressure is applied. She suggested the Tylenol again. After a couple weeks, I went to a different gynecologist and explained the pain. I was given a Pap smear, I was told that I had a urinary tract infection and was given antibiotics. I finished the antibiotics. But the pain never went away.
It is still very painful to have sex, mostly during deep penetration. I feel pain when I sit, cough, laugh, pass gas and use the bathroom. I wince with the slightest touch to my abdomen. I am not sure what to do. I don't know if maybe I am describing it wrong to the doctors so they don't know what to look for and there for find nothing? My bladder feels full all the time. I try to make sure I urinate before sex hoping that it helps with the pain but it doesn't. Also I am always tired. I take recreational drugs to not be tired, and that doesn't seem to work anymore. Any suggestions?

Reply Flag this Discussion

2 Replies:

  • First of all get that IUD out of you I had one years ago and had the same problems, as Your having now.. that thing inside you will continue to have problems. My advise look fir another method of Birth control!!'
    Anonymous 1 Replies
    • August 30, 2014
    • 09:59 PM
    • 0
    Flag this Response
  • You said that you have pain during sex and also feel painful when you urination. And you used antibiotics to eliminate these symptoms?


    Antibiotics are useful for curing the diseases that caused by bacteria infection.It is not a pain reliever. What's worse, antibiotics do have many drug resistances and side effects.

    For there are really many reasons that would lead to you situation. Only when you find out the exact cause, could you use the most suitable treatment for it.

    So you'd better go to the hospital to do some relative tests.So you'd better go to the hospital to do some relative tests. If you are confirmed that your situation is led by infections or inflammation, you could try an effective herbal medicine FUYAN PIll. It is made from natural hebs, and it has the same effcts with antibiotics, but don't bring side effects or drug resistances as antibiotics do.

    And if you still have any worries, you could consult online doctor, like Wuhan Dr. Lee’s TCM Clinic.

    sylvia0714 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.